Jump to content

Clinical Lyme's Dx Today


AJVDK
 Share

Recommended Posts

Hello All,

Well today went back to the doctor and he said after reviewing my medical records, and looking up all the information on Lyme?s. I was dx with Clinical Lymes. I am still going to LLMD in the middle of August, but my doctor started me on Doxycycile today. Have any of you taken this? Are there many side effects?

Then the plan is things do not improve with my POTS, they are placing a PICC line in 4 weeks and will be doing Saline fluids, as meds have failed.

I now have a full treatment plan but am very scared as to how everything is going to play out. It?s all the unknowing. The good thing is we got all my medical records, and There was a time in 1998 (I don?t remember this but it was in my records) I was seen several times as I keep getting a rash on my leg. ) So if this is true my POTS, NCS, Heart Problems, and Migraines, all came after the lyme?s.

My doctor told me not get my hopes up as if that when I got the lyme?s and the treatment starts to work, I still may never be the same. The goal is it to get me up and moving around the house and to be able to spend my time with my family. I was told not to get hope to high as I still will have many of the problems. (Kind of a let done, but I need to know the truth!)

Link to comment
Share on other sites

Amy,

I also started with Doxycycline.

How much are you starting with?

I am grateful you have a plan and a doctor who is open to Lyme...

I had an awful time b/c I increased the dose too quickly for MY body (which defys the odds all the time and the doctors were very shocked by what happened to me)...so this is not something I want to go into a lot of detail and scare you.

I do want to say though, listen to your body and make sure you are not increasing the antibiotics too quickly for YOU...the goal is to tolerate treatmtent raterh than be 'speedy'.

You may or may not find my blog helpful...as I have been charting my Lyme journey--since it is hard to write it all out and not always relevant to the forum...

www.adancinglight.blogspot.com

I am now on minocycline at a very baby dose and it is still very rough for me. However, keep in mind that I have been very sick and am completely homebound/bedbound and have been sick for more than 8 years, so you have caught the disease much earlier in the process!!!!

Best,

Emily

Link to comment
Share on other sites

Hi all,

I'm on doxy as well, been taking it for about 3 weeks now I think. The 2 big side effects I am aware of are - 1 - you become very photosensitive. I asked my doc about this and she said you can actually get 2nd degree burns if you are out in the sun unprotected - so very important to wear sunscreen. I'll be at the beach in a few weeks and I will actually have to go off the medication during that time. The only other side effect I'm aware of is stomach upset. I'm trying to double my dose of doxy and so far my stomach hasn't been too pleased about that :D So, I'm taking it really slowly....

On a good note, I haven't noticed any changes in pots symptoms, so at least in that regard it's going ok for me.

I think Emily said it well - listen to your body and go as slow as you need to go. I find that I usually am not able to keep up with what my doctor wants....I need to go slower....but that's ok. You have to do what is tolerable for you.

Bad brainfog tonight, so hopefully this is making some sense!

Have a good night,

Pam

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...